# SDR SWAA2021071499225

- Difficulty date: July 9, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH ANGLE IS CRACKED AT FWD CARGO BAY BS500A FWD SIDE LBL23 WL157. MARKED / NO ALLOWABLE DAMAGE FOUND FOR ATTACH ANGLE IN SRM. REPAIR BY REPLACEMENT IAW SRM 51-10-02 PARA 9; REMOVED DAMAGED ANGLE IAW SRM 51-40-02. LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-05. INSTALLED NEW ANGLE IAW SRM 51-40-02 AND DWG 143A7505
